Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Étale $K$-theory and arithmetic


Authors: William G. Dwyer and Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 6 (1982), 453-455
MSC (1980): Primary 18F25; Secondary 12A60, 55N15
DOI: https://doi.org/10.1090/S0273-0979-1982-15013-3
MathSciNet review: 648533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18F25, 12A60, 55N15

Retrieve articles in all journals with MSC (1980): 18F25, 12A60, 55N15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15013-3